MathSciNet Relay Station
MathSciNet bibliographic data
MR104347 (21 #3102) 65.00 (33.00)
Gautschi, Walter Exponential integral $\int \sb{1}{}\sp{\infty }e \sp{-xt}t\sp{-n}dt$ for large values of $n$. J. Res. Nat. Bur. Standards 62 1959 123–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement